MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-NEURO® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM-NEURO® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253402
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Power Up (1476); Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via a distributor that the fuses of the device burned during the procedure, after replacing the fuses of the device with original fuses, the device was still not working.There was no patient involvement.
 
Additional Manufacturer Narrative
Analysis found that the fuses were not situated properly into the fuse box.The fuses was situated correctly.The box was replaced.The device was successfully tested according to service repair instructions.(b)(4) no longer apply.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On follow up, it was confirmed that during a thyroidectomy procedure, the device did not turn on not starting or no power.The hcp also noted that the device was connected normally to a power supply plug inside the operating theater.There was no procedure delay and a back up device was used.

Brand Name
NIM-NEURO® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8054475
Report Number1045254-2018-00575
Device Sequence Number1696993
Product Code ETN
UDI-Device Identifier00643169230378
UDI-Public00643169230378
Combination Product (Y/N)N
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253402
Device Catalogue Number8253402
Device Lot Number209562951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer12/03/2018
02/25/2019
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date12/28/2018
03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1